# SDR CALA2025061605558

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 105,094 hours, 24,843 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DECK DOOR WILL NOT STAY CLOSED ROBBED DAMAGED PIN BUSHING FROM AIRCRAFT 139. INSTALLED PER AMM 52-52-01. OPS CHECK GOOD
